Brown discharge before period while on birth control?
Hi there, I’ve been taking the same birth control for well over 3 months now. Out of nowhere I got this brown, sticky discharge a week before my period (or sugar pill) week. I’ve been consistent with taking my pills everyday, at the same exact time. Is this normal? This is the first time. My stress levels have been moderate.
- LadyMertonLv 72 months ago
Normal side effect
3. Weird spotting. While this is a v common (but painfully annoying) side effect of the Pill
, know that it "typically resolves within the first three months of use," says Dr. Irobunda.
The reason this happens in the first place: "It's caused by the changes in hormone levels in the body while taking the pill, which then affects your uterine lining, making it more prone to spotting," she adds.
- Good ManLv 72 months ago
Brown spotting gets its color from old blood, which can start making its way out of your body one to two weeks before the start of your period. For some, this is just a normal part of their cycle.
- Anonymous2 months ago
Old blood. Possibly a sign of fibromyalgia.